RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 90, Issue 4  


Continuity in $\Lambda$-Variation and Summation of Multiple Fourier Series by Cesàro Methods
A. N. Bakhvalov
483
The Behavior of Conformal Maps of Domains Near Convex Boundary Arcs
E. P. Dolzhenko, S. V. Kolesnikov
501
On $\pi_2$ Almost Geodesic Mappings of Almost Hermitian Manifolds
A. V. Emelianov, V. F. Kirichenko
517
Generalization of the Ballot Numbers
R. A. Zatorskii, A. R. Malyarchuk
527
Real Two-Dimensional Intersections of a Quadric by a Cubic
V. A. Krasnov
530
Haar System on the Product of Groups of $p$-Adic Integers
S. F. Lukomskii
541
Description of Generalized Resolvents and Characteristic Matrices of Differential Operators in Terms of the Boundary Parameter
V. I. Mogilevskii
558
Combinatorial Extremum Problems for $2$-Colorings of Hypergraphs
A. P. Rozovskaya
584
On the Interdependence between Invariant Multipliers of a Block-Triangular Matrix and Its Diagonal Blocks
V. P. Shchedrik
599
Study of the Blow-Up of Solutions of Systems of Equations of Hydrodynamic Type
E. V. Yushkov
613

Brief Communications
On Fedorchuk's Normal Functor Theorem
M. A. Dobrinina
630
Sharp Constants in One-Dimensional Poincaré-Type Inequalities
G. A. Kalyabin
634
On the Number of Regions Formed by Arrangements of Closed Geodesics on Flat Surfaces
I. N. Shnurnikov
637
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019